International Journal of Advanced Scientific Research


ISSN: 2456-0421

Vol. 1, Issue 3 (2016)

Common fixed point theorem for a particular family of mappings in the fuzzy metric space

Author(s): Vinod Kumar
Abstract: In this paper, a common fixed point theorem for a particular family of mappings of a G-Complete fuzzy metric space (X, M, ) into itself is proved. From this result, a common fixed point theorem for a family of mappings of a complete metric space (X, d) into itself is also proved.
Pages: 12-14  |  1438 Views  565 Downloads
download hardcopy binder
library subscription